# SDR 15MA202412120318

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N483MA
- Make and model: Bolkms BK117D3
- Aircraft serial: 21202
- Aircraft time: 627 hours, 1,820 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 627 hours, 1,055 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292020010
- Part serial: 61121
- Condition: Making Metal
- Location: Nr 2
- Part time: 627 hours, 1,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

IN ROUTE  TO SCENE#2 ENGINE CHIP ILLUMINATED. PILOT ATTEMPTED TO BURN OFF CHIP BUT LIGHT CAME RIGHT BACK ON. PILOT ATTEMPTED A SECOND BURN AND AGAIN THE LIGHT CAME BACK ON. PILOT NOTIFIED ECC THEY WERE RETURNING TO BASE. PILOT VERIFIED STEPS WITH EMERGENCY CHECKLIST AND SHUT DOWN ENGINE #2.PILOT NOTIFIED TOWER AND DECLARED AN EMERGENCY FOR SINGLE ENGINE OPERATION. PILOT PERFORMED APPROACH TO RUNWAY. PRIOR TO TOUCHDOWN AIRCRAFT HAD SUFFICIENT POWER TO CONTINUE, PILOT CONTINUED TO TAXIWAY AND LANDED WITHOUT INCIDENT. MAINTENANCE MOVED AIRCRAFT TO HANGER. INSPECTED ENGINE MAGNETIC AND ELECTRICAL CHIP PLUGS I/A/W SAFRAN MM. ALSO CONFERRED WITH SAFRAN TECHNICAL REPRESENTATIVE. DETERMINED SIZE AND AMOUNT OF CHIPS TO BE EXCESSIVE AND THE AIRCRAFT WAS REMOVED FROM SERVICE. CHIP SAMPLES WERE SENT IN TO FOR ANALYSIS. RENTAL ENGINE WAS PLACED ON ORDER AND ENGINE CHANGE PERFORMED.
